# SDR 98UAL900090

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7452U
- Make and model: Boeing 727222
- Aircraft serial: 21906
- Engine: Pwa JT8D15
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Part number: 7047M3
- Condition: Clogged
- Location: Water Syst
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR.  POTABLE WATER AIR COMPRESSOR CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  *S/D*  WATER SYSTEM AIR COMPRESSOR FAILED.  REPLACED AIR COMPRESSOR.
